Skip to Content

Join the 'Insulin' group to help and get support from people like you.

Insulin Questions

 Clear

We found 356 questions associated with the 'Insulin' topic.

How long does it take METFORMIN to help me lose weight?

Posted 15 Dec 2011 by doirinne 20 answers

I have been diagnosed with insulin resistance Nov 2011. Taking METFORMIN, HCL ER 2000mg (since 11/4/11 worked my way up to full dose). Been on full dose for 2.5 weeks now. No weight loss. I am keeping total daily carbs under 45grams per day. Total calories < 1400. PROTEIN = 60-80GRAMS PER DAY. ...

Tresiba - Do you gain weight on this insulin?

Posted 13 hours ago by Nanaoffive 0 answers

I have been diabetic for 31 years in the last couple I have lost all control of my weight and blood sugars so very worried about this being a problem.

How to stop spikes in glucose after eating--no matter how much insulin is injected?

Posted 10 Aug 2016 by robertloye 0 answers

Taking Metformin - Apidra Rapid - Lantus 24 hour. After eating a salad in the AM i get a spike of 3 to 4 points for the first hour or hour in a half. Lunch and dinnrer are not the same spiking only 1-2 points an then returning to 3.0 to 3.4

My son is freaking out saying Humira will make me gain weight. I was on it years ago and felt I lost

Posted 1 Aug 2016 by myty2008 0 answers

... a lot of swelling I have currently worked very hard to loose weight and Im on a low insulin diet which helps my disease not be so bad. Hes worried it will undue all my hard work has anyone had major side effects with weight gain? thx

Diabetes, Type 2 - can extreme heat cause your blood sugars to be higher and give you a "false"?

Posted 18 Jul 2016 by dragongranny 0 answers

On hot, humid days it seems my evening sugars run higher which require more insulin. Then in the morning, my sugars run very low ( 38-61). diet is exactly the same, so I just dont understand.

Losing no weight on victoza!?

Posted 31 May 2016 by laujayne 1 answer

Dr prescribed victoza to help me lose weight. im a type 1 diabetic and gained almost 2 stone since xmas after my insulin being changed. Been on victoza for 2 weeks and lost no weight at all. Dr said ide see at least some results. Am i doing something wrong! No apetite at all and just eating small ...

Hi. Recently realised I have insulin resistance. I have very bad acne which right now is face, in?

Posted 31 May 2016 by Hnetting 0 answers

... and behind ears, back and the back of my neck. I've been on this low GI diet for a week and only gained 1lb. Roughly how long before you start to notice an improvement on skin?

Humalog Mix 75/25 - I have some Humalog 75/25 that I can't use, because the dial won't go down an?

Posted 20 May 2016 by Utopia8 2 answers

... can't get the insulin out... so what am I suppose to do? These cost me 1495.00 an I'm not going to throw them away... Will you stand by your product an give me new ones ?

My sugar level is 137 at bedtime. should I take 30 units of lantus or is that too much?

Posted 19 Apr 2016 by Elda carrizales 1 answer

I'm on victoza and I take 50 MG's of glipizide. My Dr. lowered my insulin intake to 30 units at bedtime.

Insulin - How many "units" are in a 3ml vial?

Posted 25 Apr 2013 by coastalcajun 1 answer

Humulin N was prescribed for my cat at 2.5 units twice a day.

Insulin - I take 25 on the needle 3 times a day of humalog and 45 of lantas once a day. I would like

Posted 16 Apr 2016 by Mickey finn 0 answers

... to change to the Kwik pens ,they're 3 ml. How many pens of each would I need. Thanks

Which type of insulin has the longest duration of action?

Posted 9 Feb 2016 1 answerFAQ by Drugs.com

Saxenda - Insulin users, what do you reccommend?

Posted 28 Mar 2016 by new2Diabetes 0 answers

I'm new to Saxenda and was wandering do the shots needed to be taken at a different time than my insulin shots? I'm very excited about trying Saxenda. I just pray the side affects aren't too much to handle. Metformin is bad enough.

Recent diabetic since January sugar was always under control and checked because of family history?

Posted 20 Mar 2016 by Silversmith 1 answer

Have been on insulin for three months since this started have now started itching uncontrollably and my face has turned a yellow tinge Any ideas the itching is unbearable

Page 1 2 3 ... Next

Ask a Question

Further Information

Insulin Patient Information at Drugs.com

Search this Group